Translator Disclaimer
december 2017 Periodic points on T-fiber bundles over the circle
Weslem Liberato Silva, Rafael Moreira de Souza
Bull. Belg. Math. Soc. Simon Stevin 24(4): 747-767 (december 2017). DOI: 10.36045/bbms/1515035020
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 4 • december 2017
Back to Top